# SDR AUS20040211

- Difficulty date: March 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: AN3167R
- Condition: Missing
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT IB FLAP CARRIAGE DEAD WEIGHT ROLLER NUT AND LOCK WASHER MISSING. BOLT WAS STARTING TO MIGRATE FROM POSITION. SUSPECT CAUSED BY FAILURE OF LOCK WASHER TAB.
